# SDR SIMA20130226010

- Difficulty date: February 26, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 35,869 hours, 30,020 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SKIN AT SPOILER HINGE CRACKED.   REPAIRED IAW EO EM-57MR-661.
